Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What precautions should be taken during pregnancy after a miscarriage due to high dosage of tablets ?

hi Dr I had a mis carriage on Jan, coz of high dosage tablets that I have taken for fibromiolgia now I m 1 month pregnant . My Dr suggested me to take lupigest. And now I can feel a abdominal pain d at some times. My Dr said that this is a common abdominal pain during pregnancy . But I m little bid scared about my previous experience, so want to e what are the precautions I should take?
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response

you need not be afraid of the situation.
Continue your doctors advice while ring him up regarding your own pain or an emergency doctor and discuss your issue. The abdominal pain can be due to various causes.
you try to figure out with investigations on your abdominal pain and take medications which do not cause abortion.
Subsequent to that you need to review with your specialist inOBG to a final solution to your problem.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor